# SDR KCSA201409091087

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N746CK
- Make and model: Boeing 747246F
- Aircraft serial: 22989
- Aircraft time: 118,076 hours, 23,545 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fireshield
- Condition: Damaged
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON LT FIRE SHIELD DAMAGED AT NAC STA 234.
